# SDR SWAA2023062048257

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT ACB BS867+2 LBL10 WL162.<[01] CORROSION ON INTERCOSTAL AT AFT CARGO BAY; LOCATED BETWEEN BS.867+2' - LBL10; WL.162 FOUND TO BE OUT OF LIMIT DUE TO NOT HAS ENTRIES ALLOWABLE DAMAGE IN SRM; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9. C.;[02] REMOVED INTERCOSTAL AT AFT CARGO BAY; LOCATED BETWEEN BS 867+2 LBL 10; WL.162 IAW SRM 51-40-02-0G-0.;[03] RECIEVED NEW/SERVICABLE INTERCOSTAL FORMED OUT OF 7075 T0 .050' CLAD LOT #1526802-1 PER DRAWING #146A9403(-142) AND HEAT TREATED TO T62 CONDITION PER BAC5602 AS REQUIRED PER CUSTOMER RO #920983; JOB #560152.;[04] VERIFIED CORRECTION ACTION ITEM 3.;[05] LOCATED AND DRILLED NEW AFT CARGO BAY INTERCOSTAL BS 867 TO BS 887 LBL 10 IAW SRM 51-40-05-0G-0 AND DWG#146A7943 AND APPLIED CHEMICAL CONVERSION COATING IAW SREM 51-20-01-0G-0 OK TO PRIME;[06] VERIFIED CORRECTIVE ACTION #5.  VERIFIED OK TO PRIME.;[07] PRIMED NEW INTERCOSTAL IAW SRM 51-20-01-0G-0 OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION #7. VERIFIED OK TO INSTALL NEW INTERCOSTAL.;[09] INSTALLED NEW AFT CARGO BAY INTERCOSTAL BS 867 TO BS 887 LBL 10 IAW SRM 51-40-02 AND DWG 146A7943.;[10] VERIFIED CORRECTIVE ACTION 9;[11] VERIFIED MEASUREMENT TABLE
